| Model Number |
1804400-08 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 4.0 x 8 mm xience skypoint stent delivery system (sds) , when the stylet was pulled out of the sds, the stylet was noted to be broken in two pieces.Therefore, the sds was not used.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was returned for analysis.The reported tip separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely inadvertent mishandling during sheath/stylet removal caused the reported tip detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.